Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Complex dynamics in pendulum equation with parametric and external excitations I 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2006, 卷号: 16, 期号: 10, 页码: 2887-2902
Authors:  Jing, Zhujun;  Yang, Jianping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
pendulum equation  Melnikov's method  bifurcations  chaos  
Complex dynamics in Duffing-Van der Pol equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 3, 页码: 722-747
Authors:  Jing, ZJ;  Yang, ZY;  Jiang, T
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30